# SDR WVE2003F0000A

- Difficulty date: November 23, 2003
- Submitted: December 22, 2003
- Operation: General aviation
- Aircraft: N425FX
- Make and model: Lear 45LEAR
- Aircraft serial: 147
- Engine: Garrtt TFE731*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Spline Adapter
- Part number: 30728692
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 600 HOUR INSPECTION OF THE ALTERNATOR SPLINE ADAPTOR, DISCOVERED ADAPTER TO BE CRACKED IN TWO LOCATIONS.  PROBABLE CAUSE: FATIGUE.
